Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dawn13

Accutane plus Dalacin T?

Hey guys

Yeah yeah, I know, too many questions from my side :D:D

Anyone has experience with taking Accutane and Dalacin T (clindamycin) at the same time? Does it help or make things worse? Especially with IB... I'm desperate ;)

Thanks in advance and

best regards, Dawn

Share this post


Link to post
Share on other sites

hey what a coincidence! i logged on just to ask the same question! i just finished my second month and went to my derm for the checkup and a new prescription for accutane. this time, though, she also said i should try this topical cream which is the clindamycin. does this happen often? i thought the accutane was supposed to work by itself. btw, i had a pretty horrible IB a couple of weeks after i started accutane, and it's JUST now starting to calm down a little bit. i was thinking the page was turning and my skin was about to get a ton better. but now, my derm is recommending i use clindamycin. what's going on??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×